# SDR 96ZZZX1468

- Difficulty date: March 14, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6650D
- Make and model: Beech 58
- Aircraft serial: TH1375
- Engine: Cont IO520CB
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 653446A6
- Condition: Cracked
- Location: Nr 2
- Part time: 1,531 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FINDING STEEL CYLINDERS ARE CRACKING FROM THE FUEL INJECTOR BOSS ACROSS TO THE SPARK PLUG BOSS ON A REGULAR BASIS.  SUBMITTER REPORTS SOME CYLINDERS WITH AS LITTLE AS 600.0 TT CRACKED.  SUBMITTER BELIEVES THERE MUST BE SOME TYPE OF MANUFACTURING PROBLEM.
